MAUDE Adverse Event Report: LIKO AB UNIVERSAL SLINGB 450 QRH; LIFT, PATIENT, NON-AC-POWERED

LIKO AB UNIVERSAL SLINGB 450 QRH; LIFT, PATIENT, NON-AC-POWERED
Model Number 3156085
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged the slingbar was broken near the support hook and needed to be replaced.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
Upon inspection, the hrc technician confirmed that there was a break in the composite hook part of the slingbar.The field service technician replaced the slingbar to resolve the alleged issue.The technician performed a functional test per the service manual to verify the lift functioned as designed.The universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Liko´s universal sling bars are with two assembly options, fixed assembly or with quick-release hook.Hillrom investigation on previous similar cases concludes that the universal slingbar will not break if it is used as intended.The universal slingbar can hold the load it is designed for if the load is applied according to instruction for use.Tests demonstrate that the composite hooks on the universal slingbar can withstand more than 780 kg load until breakage.Our investigation further shows that the breakage of the composite hook can occur at lower weight if the load is not centered, the load is applied in only one hook or the load is not applied inside the hook as intended.In the instruction for use for universal sling bars (7en160185 rev 5), the safety instruction section states: before lifting, always make sure that the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface.For safety, load must be applied to all sling bar hooks on the sling bar during the lift! although there was no serious injury associated with the reported event, if the sling bar hook were to break during patient lift, itcould contribute to a serious injury or death.Therefore, hillrom considers this complaint a reportable malfunction.

Brand Name
UNIVERSAL SLINGB 450 QRH
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18354896
Report Number8030916-2023-00086
Device Sequence Number12368757
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public010088776198228411220405
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3156085
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown